Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Turán-Kubilius inequality


Author: P. D. T. A. Elliott
Journal: Proc. Amer. Math. Soc. 65 (1977), 8-10
MSC: Primary 10K20; Secondary 10H25, 10H30
DOI: https://doi.org/10.1090/S0002-9939-1977-0447163-7
MathSciNet review: 0447163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The author gives a short proof of the Turán-Kubilius inequality with an improved constant.


References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, at the Clarendon Press, 1954. 3rd ed. MR 0067125
  • [2] J. Kubilius, On an inequality for additive arithmetic functions, Acta Arith. 27 (1975), 371–383. Collection of articles in memory of Juriĭ Vladimirovič Linnik. MR 0366859
  • [3] I. P. Kubilyus, Probabilistic methods in the theory of numbers, Uspehi Mat. Nauk (N.S.) 11 (1956), no. 2(68), 31–66 (Russian). MR 0079025
  • [4] P. Turán, On a theorem of Hardy and Ramanujan, J. London Math. Soc. 9 (1934), 274-276.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10K20, 10H25, 10H30

Retrieve articles in all journals with MSC: 10K20, 10H25, 10H30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0447163-7
Article copyright: © Copyright 1977 American Mathematical Society